# SDR UPS07449155

- Difficulty date: January 3, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING INBOARD T/E MID FLAP INBOARD FWD PANEL SEVERAL LOCATION FOUND DELAMINATED.  FIBERGLASS REPAIRED AS PER BOEING MESSAGE 1-2716766520-2 AND RS R57-55-35719 AND UPS ENGINEERING FILE 747-57-20133.
